bones-icon
Bone and muscle pain
Before 6 month i was having frequent urination and thirsty. So i had all test including pp blood sugar, fasting bb, hba1c uric acid thyroid, kidney test. Everything was okay except uric acid was7.5 and TSH was 7.4. Doctor advised tablet for uric acid and told no need to worries for thyroid. And frequent urination was stopped automatically after few days. But last 1 months i m having same problem and again i tested Hba1c and uric acid and both came normal. But last few days i am not getting sleep in night and getting muscle and body pain through out body. Please advise. Thanks
73 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shekhar Chandrakant Jambure (PT)
Cardiovascular & Pulmonary Physiotherapist 10 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Since your THYROID reports had indicated malfunction, it would be best to see the expert in respective field for the same. Please visit the endocrinologist with fresh reports of thyroid and start meds as per advised. Thyroid gland is one of the main controller of you body maintaining your metabolism. In simpler words its the gland which is responsible for burning food and extracting the energy needed for the body...so if its not working optimally , it will derange many other hormone levels, thus its better that you do not take the thyroid thing casually. Please show it to endocrinologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vishwas Virmani (PT)
Physiotherapist 20 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Contrast Bath. Sports Taping. Gentle Stretching
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.... It could be due to loss of electrolytes with frequenct micturition... Some medicines affect urine output.. Get blood check up for electrolyte and also renal function test... Complete examination and investigation is required to diagnose the problem.. Consult general physician (MD)
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO